Events

Due to the pandemic situation, we will activate the online tickets for the barge two weeks before arrival at the station. Thank you for your patience.

27.06. Sunday

Basel

11:00–12:00

Cast off – Museum Tinguely says AHOY! and sets off on a great voyage

Farewell to the MS Evolutie with Tinguely's Schwimmwasserplastik

17.07. Saturday

Paris

10:00–16:30

Drop-in Workshop «Message in a Bottle»

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
>> Free entry with online ticket

14:00–14:15

Body Instruments by Nevin Aladağ

Performance, 15 minutes, Premiere
Venue: pier MS Evolutie

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

14:30–18:30

Tinguely at Centre Pompidou

Guided tour, 30 minutes, 7 starting times (every half hour)
Venue: Centre Pompidou, niveau 5
Free entry without online ticket, limited number of places

The tour places Tinguely's works in the context of his contemporaries and ends with a panoramic view of the Stravinsky Fountain.

14:30–18:30

Tinguely Workshop for families from 4 years

Venue: Centre Pompidou, Forum, Level 0
Free entry without online ticket, limited number of places

An ongoing workshop in which participants can explore themes specific to Tinguely's work (machine, recycling, play, mechanisms).

17:00–17:15

Body Instruments by Nevin Aladağ

Performance, 15 minutes, Premiere
Venue: Centre Pompidou
>> Free entry with online ticket

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

18:00–18:30

Eurêka, c'est presque le titre by Marie-Caroline Hominal

Performance, 30 minutes, Premiere
Venue: Centre Pompidou
>> Free entry with online ticket

The artist dances a sequence of numbers on a large silver disc of a stage. John Cage and Jean Tinguely appear in a dream, a witch rides a broomstick and an object-creature comes to life. Hominal operates with various found objects that gradually cluster together to form an assemblage. Similarly, one after another the various numbers in this piece cluster together to form a colourful yet harmonious picture of an imaginary, tragicomic world.

19:00–19:40

The Lady of the Lake by Keren Cytter

Performance, 40 minutes, in English, Premiere
Venue: Centre Pompidou
>> Free entry with online ticket

This theatre piece consists of a dialogue performed by the actress Fernanda Farah and the actor Damian Rebgetz. The play is a combination of storytelling, singing, dancing and stand-up comedy. Two individuals recall what is most memorable about their lives, such as belonging to a rowing club as a child or having five husbands. The poignant and sometimes absurdly comical dialogue meanders from one association to the next. Woven into it are Cytter’s incisive metaphors and precise analyses of contemporary society.

18.07. Sunday

Paris

10:00–16:30

Drop-in Workshop «Message in a Bottle»

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
>> Free entry with online ticket

14:30–18:30

Tinguely Workshop for families from 4 years

Venue: Centre Pompidou, Forum, Level 0
Free entry without online ticket, limited number of places

An ongoing workshop in which participants can explore themes specific to Tinguely's work (machine, recycling, play, mechanisms).

14:30–18:30

Tinguely at Centre Pompidou

Guided tour, 30 minutes, 7 starting times (every half hour)
Venue: Centre Pompidou, niveau 5
Free entry without online ticket, limited number of places

The tour places Tinguely's works in the context of his contemporaries and ends with a panoramic view of the Stravinsky Fountain.

28.07. Wednesday

Antwerpen

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
>> Free entry with online ticket

20:00–21:30

Vision in Motion

Lecture and artist talk, in English
Venue: MS Evolutie
Free entry without online ticket, limited number of places

A lecture by art historian Johan Pas on the historical Vision in Motion show will be followed by a conversation with artist Paul Van Hoeydonck who was involved with its organization in 1959. Event organised by the Royal Academy of Fine Arts, Antwerp.

29.07. Thursday

Antwerpen

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
>> Free entry with online ticket

18:00–18:30

Body Instruments by Nevin Aladağ

Performance, 30 minutes, walk through the urban space
Start: pier MS Evolutie, End: Het Bos
>> Free entry with online ticket

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

20:00–20:30

Eurêka, c'est presque le titre de Marie-Caroline Hominal

Performance, 30 minutes
Venue: Het Bos
>> Free entry with online ticket

The artist dances a sequence of numbers on a large silver disc of a stage. John Cage and Jean Tinguely appear in a dream, a witch rides a broomstick and an object-creature comes to life. Hominal operates with various found objects that gradually cluster together to form an assemblage. Similarly, one after another the various numbers in this piece cluster together to form a colourful yet harmonious picture of an imaginary, tragicomic world.

21:00–21:40

The Lady of the Lake by Keren Cytter

Performance, 40 minutes, in English
Venue: Het Bos
>> Free entry with online ticket

This theatre piece consists of a dialogue performed by the actress Fernanda Farah and the actor Damian Rebgetz. The play is a combination of storytelling, singing, dancing and stand-up comedy. Two individuals recall what is most memorable about their lives, such as belonging to a rowing club as a child or having five husbands. The poignant and sometimes absurdly comical dialogue meanders from one association to the next. Woven into it are Cytter’s incisive metaphors and precise analyses of contemporary society.

02.08. Monday

Maastricht

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
>> Free entry with online ticket

10:15–11:30
03.08. Tuesday

Maastricht

10:00–16:30

Drop-in Workshop «Message in a Bottle»

Venue: MS Evolutie
Free entry with online ticket
>> Workshop «Message in a Bottle»

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
>> Free entry with online ticket

12:30–13:00

Body Instruments by Nevin Aladağ

Performance, 30 minutes, walk through the urban space
Start: pier MS Evolutie, End: Bonnefanten

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

14:30–15:00

Eurêka, c'est presque le titre by Marie-Caroline Hominal

Performance, 30 minutes
Venue: Bonnefanten

The artist dances a sequence of numbers on a large silver disc of a stage. John Cage and Jean Tinguely appear in a dream, a witch rides a broomstick and an object-creature comes to life. Hominal operates with various found objects that gradually cluster together to form an assemblage. Similarly, one after another the various numbers in this piece cluster together to form a colourful yet harmonious picture of an imaginary, tragicomic world.

16:00–16:40

The Lady of the Lake by Keren Cytter

Performance, 40 minutes, in English
Venue: Bonnefanten

This theatre piece consists of a dialogue performed by the actress Fernanda Farah and the actor Damian Rebgetz. The play is a combination of storytelling, singing, dancing and stand-up comedy. Two individuals recall what is most memorable about their lives, such as belonging to a rowing club as a child or having five husbands. The poignant and sometimes absurdly comical dialogue meanders from one association to the next. Woven into it are Cytter’s incisive metaphors and precise analyses of contemporary society.

08.08. Sunday

Amsterdam

10:00–16:30

Drop-in Workshop «Message in a Bottle»

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
>> Free entry with online ticket

12:00–12:15

Body Instruments by Nevin Aladağ

Performance, 15 minutes
Venue: pier MS Evolutie

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

14:00–14:30

Eurêka, c'est presque le titre by Marie-Caroline Hominal

Performance, 30 minutes
Venue: Stedelijk Museum

The artist dances a sequence of numbers on a large silver disc of a stage. John Cage and Jean Tinguely appear in a dream, a witch rides a broomstick and an object-creature comes to life. Hominal operates with various found objects that gradually cluster together to form an assemblage. Similarly, one after another the various numbers in this piece cluster together to form a colourful yet harmonious picture of an imaginary, tragicomic world.

15:00–15:15

Body Instruments by Nevin Aladağ

Performance, 15 minutes
Venue: Stedelijk Museum

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

16:00–16:40

The Lady of the Lake by Keren Cytter

Performance, 40 minutes, in English
Venue: Stedelijk Museum

This theatre piece consists of a dialogue performed by the actress Fernanda Farah and the actor Damian Rebgetz. The play is a combination of storytelling, singing, dancing and stand-up comedy. Two individuals recall what is most memorable about their lives, such as belonging to a rowing club as a child or having five husbands. The poignant and sometimes absurdly comical dialogue meanders from one association to the next. Woven into it are Cytter’s incisive metaphors and precise analyses of contemporary society.

09.08. Monday

Amsterdam

10:00–16:30

Drop-in Workshop «Message in a Bottle»

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
>> Free entry with online ticket

16.08. Monday

gelsenkirchen

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
Free entry with online ticket

11:00–12:00

Architectural Tour

The Musiktheater im Revier – a symbiosis of architecture and visual art

Guided tour, 60 minutes
Venue: Musiktheater im Revier
>> Free online tickets

The symbiosis of architecture and visual art has made the MiR one of the most significant new theatre buildings of the German post-war period. The guided tour is dedicated to the history of the building which is characterised by its balance between building and artistic works. It focuses on the kinetic reliefs by Jean Tinguely, among others.

17:00–18:00

Curator's tour by Christiane Wanken

Venue: Kunstmuseum Gelsenkirchen

The kinetics collection of the Kunstmuseum Gelsenkirchen is unique in its kind and offers a great overview of the art movement whose form of expression is movement as an integral aesthetic component of the art object. Conventional notions of rigid art forms must be set aside by the viewer as he or she embarks on a foray through the exhibition spaces. Curator Christiane Wanken invites you to do so and accompanies you through the diverse forms of kinetic art.

17.08. Tuesday

gelsenkirchen

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
Free entry with online ticket

15:00–15:30

Body Instruments by Nevin Aladağ

Performance, 30 minutes
Venue: pier MS Evolutie

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

16:30–17:30

Architectural Tour

The Musiktheater im Revier – a symbiosis of architecture and visual art

Guided tour, 60 minutes
Venue: Musiktheater im Revier
>> Free entry with online ticket

The symbiosis of architecture and visual art has made the MiR one of the most significant new theatre buildings of the German post-war period. The guided tour is dedicated to the history of the building which is characterised by its balance between building and artistic works. It focuses on the kinetic reliefs by Jean Tinguely, among others.

18:00–18:30

Eurêka, c'est presque le titre by Marie-Caroline Hominal

Performance, 30 minutes
Venue: Musiktheater im Revier
>> Free entry with online ticket

The artist dances a sequence of numbers on a large silver disc of a stage. John Cage and Jean Tinguely appear in a dream, a witch rides a broomstick and an object-creature comes to life. Hominal operates with various found objects that gradually cluster together to form an assemblage. Similarly, one after another the various numbers in this piece cluster together to form a colourful yet harmonious picture of an imaginary, tragicomic world.

19:00–19:15

Body Instruments by Nevin Aladağ

Performance, 15 minutes
Venue: Willi-Müller-Platz in front of the Kleines Haus of the Musiktheater im Revier

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

19:30–20:10

The Lady of the Lake by Keren Cytter

Performance, 40 minutes, in English
Venue: Musiktheater im Revier
>> Free entry with online ticket

This theatre piece consists of a dialogue performed by the actress Fernanda Farah and the actor Damian Rebgetz. The play is a combination of storytelling, singing, dancing and stand-up comedy. Two individuals recall what is most memorable about their lives, such as belonging to a rowing club as a child or having five husbands. The poignant and sometimes absurdly comical dialogue meanders from one association to the next. Woven into it are Cytter’s incisive metaphors and precise analyses of contemporary society.

20.08. Friday

Duisburg

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
Free entry with online ticket

21.08. Saturday

Duisburg

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
Free entry with online ticket

14:00–14:30

Body Instruments by Nevin Aladağ

Performance, 30 minutes, walk through the urban space
Start: pier MS Evolutie, End: Lehmbruck Museum

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

15:00–15:30

Eurêka, c'est presque le titre by Marie-Caroline Hominal

Performance, 30 minutes
Venue: Lehmbruck Museum

The artist dances a sequence of numbers on a large silver disc of a stage. John Cage and Jean Tinguely appear in a dream, a witch rides a broomstick and an object-creature comes to life. Hominal operates with various found objects that gradually cluster together to form an assemblage. Similarly, one after another the various numbers in this piece cluster together to form a colourful yet harmonious picture of an imaginary, tragicomic world.

15:45–16:00

Sculpture 21st: Nevin Aladağ

Action in the exhibition «Nevin Aladağ», 15 minutes
Venue: Lehmbruck Museum

Christoph Lamberty and Rocco Rescigno (Duisburg Philharmonic Orchestra) will be intonating the sculptures «Resonator Percussion» and «Resonator Wind» in the exhibition at the Lehmbruck Museum. The sculptures, which consist among other things of percussion elements and mouthpieces of wind instruments, thus acquire a further dimension of perception through sound.

16:30–17:10

The Lady of the Lake by Keren Cytter

Performance, 40 minutes, in English
Venue: Lehmbruck Museum

This theatre piece consists of a dialogue performed by the actress Fernanda Farah and the actor Damian Rebgetz. The play is a combination of storytelling, singing, dancing and stand-up comedy. Two individuals recall what is most memorable about their lives, such as belonging to a rowing club as a child or having five husbands. The poignant and sometimes absurdly comical dialogue meanders from one association to the next. Woven into it are Cytter’s incisive metaphors and precise analyses of contemporary society.

25.08. Wednesday

Krefeld

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
Free entry with online ticket

26.08. Thursday

Krefeld

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
Free entry with online ticket

15:00–15:15

Body Instruments by Nevin Aladağ

Performance, 15 minutes
Ort: pier MS Evolutie

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

17:15–17:30

Body Instruments by Nevin Aladağ

Performance, 15 minutes
Venue: Haus Lange

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

18:00–18:30

Eurêka, c'est presque le titre by Marie-Caroline Hominal

Performance, 30 minutes
Venue: Haus Lange

The artist dances a sequence of numbers on a large silver disc of a stage. John Cage and Jean Tinguely appear in a dream, a witch rides a broomstick and an object-creature comes to life. Hominal operates with various found objects that gradually cluster together to form an assemblage. Similarly, one after another the various numbers in this piece cluster together to form a colourful yet harmonious picture of an imaginary, tragicomic world.

19:30–20:10

The Lady of the Lake by Keren Cytter

Performance, 40 minutes, in English
Venue: Kaiser Wilhelm Museum

This theatre piece consists of a dialogue performed by the actress Fernanda Farah and the actor Damian Rebgetz. The play is a combination of storytelling, singing, dancing and stand-up comedy. Two individuals recall what is most memorable about their lives, such as belonging to a rowing club as a child or having five husbands. The poignant and sometimes absurdly comical dialogue meanders from one association to the next. Woven into it are Cytter’s incisive metaphors and precise analyses of contemporary society.

28.08. Saturday

Düsseldorf

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
Free entry with online ticket

15:00–18:00

Exhibition at the ZERO foundation

The ZERO foundation takes the activities of the museum in Basel as an occasion to accompany the event by a small presentation of findings regarding the relationship between Jean Tinguely and the Düsseldorf ZERO artists. The focus will be on Tinguely's presence in ZERO Vol. 3. The magazine also celebrates an anniversary in 2021: it was published 60 years ago as part of ZERO. Edition, Exposition, Demonstration in and in front of the Galerie Schmela in Düsseldorf on July 5, 1961.

15:00–15:15

Body Instruments by Nevin Aladağ

Performance, 15 minutes
Venue: pier MS Evolutie

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

17:00–17:30

Eurêka, c'est presque le titre by Marie-Caroline Hominal

Performance, 30 minutes
Venue: ZERO foundation
>> Free entry with reservation

The artist dances a sequence of numbers on a large silver disc of a stage. John Cage and Jean Tinguely appear in a dream, a witch rides a broomstick and an object-creature comes to life. Hominal operates with various found objects that gradually cluster together to form an assemblage. Similarly, one after another the various numbers in this piece cluster together to form a colourful yet harmonious picture of an imaginary, tragicomic world.

18:30–18:45

Body Instruments by Nevin Aladağ

Performance, 15 minutes
Venue: ZERO foundation
>> Free entry with reservation

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

19:00–19:40

The Lady of the Lake by Keren Cytter

Performance, 40 minutes, in English
Venue: ZERO foundation
>> Free entry with reservation

This theatre piece consists of a dialogue performed by the actress Fernanda Farah and the actor Damian Rebgetz. The play is a combination of storytelling, singing, dancing and stand-up comedy. Two individuals recall what is most memorable about their lives, such as belonging to a rowing club as a child or having five husbands. The poignant and sometimes absurdly comical dialogue meanders from one association to the next. Woven into it are Cytter’s incisive metaphors and precise analyses of contemporary society.

29.08. Sunday

Düsseldorf

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
Free entry with online ticket

15:00–18:00

Exhibition at the ZERO foundation

The ZERO foundation takes the activities of the museum in Basel as an occasion to accompany the event by a small presentation of findings regarding the relationship between Jean Tinguely and the Düsseldorf ZERO artists. The focus will be on Tinguely's presence in ZERO Vol. 3. The magazine also celebrates an anniversary in 2021: it was published 60 years ago as part of ZERO. Edition, Exposition, Demonstration in and in front of the Galerie Schmela in Düsseldorf on July 5, 1961.

03.09. Friday

Koblenz

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
Free entry with online ticket

04.09. Saturday

Koblenz

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
Free entry with online ticket

14:30–19:00

Drop-in Workshop «Message in a Bottle»

Venue: MS Evolutie
Free entry with online ticket
>> Workshop «Message in a Bottle»

19:30–20:00

Body Instruments by Nevin Aladağ

Performance, 30 minutes, walk through the urban space
Start: pier MS Evolutie, End: Ludwig Museum

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

20:30–21:00

Eurêka, c'est presque le titre by Marie-Caroline Hominal

Performance, 30 minutes
Venue: Ludwig Museum

The artist dances a sequence of numbers on a large silver disc of a stage. John Cage and Jean Tinguely appear in a dream, a witch rides a broomstick and an object-creature comes to life. Hominal operates with various found objects that gradually cluster together to form an assemblage. Similarly, one after another the various numbers in this piece cluster together to form a colourful yet harmonious picture of an imaginary, tragicomic world.

22:00–22:40

The Lady of the Lake by Keren Cytter

Performance, 40 minutes, in English
Venue: Ludwig Museum

This theatre piece consists of a dialogue performed by the actress Fernanda Farah and the actor Damian Rebgetz. The play is a combination of storytelling, singing, dancing and stand-up comedy. Two individuals recall what is most memorable about their lives, such as belonging to a rowing club as a child or having five husbands. The poignant and sometimes absurdly comical dialogue meanders from one association to the next. Woven into it are Cytter’s incisive metaphors and precise analyses of contemporary society.

23:30–00:00

Body Instruments by Nevin Aladağ

Performance, 30 minutes, walk through the urban space
Start: Ludwig Museum, End: pier MS Evolutie

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

08.09. Wednesday

Frankfurt am Main

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
Free entry with online ticket

09.09. Thursday

Frankfurt am Main

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
Free entry with online ticket

17:00–17:30

Body Instruments by Nevin Aladağ

Performance, 30 minutes, walk through the urban space
Start: pier MS Evolutie, End: Frankfurter Kunstverein

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

18:30–19:00

Eurêka, c'est presque le titre by Marie-Caroline Hominal

Performance, 30 minutes
Venue: Frankfurter Kunstverein

The artist dances a sequence of numbers on a large silver disc of a stage. John Cage and Jean Tinguely appear in a dream, a witch rides a broomstick and an object-creature comes to life. Hominal operates with various found objects that gradually cluster together to form an assemblage. Similarly, one after another the various numbers in this piece cluster together to form a colourful yet harmonious picture of an imaginary, tragicomic world.

19:30–20:00

Body Instruments by Nevin Aladağ

Performance, 30 minutes
Venue: Frankfurter Kunstverein

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

20:00–20:40

The Lady of the Lake by Keren Cytter

Performance, 40 minutes, in English
Venue: Frankfurter Kunstverein

This theatre piece consists of a dialogue performed by the actress Fernanda Farah and the actor Damian Rebgetz. The play is a combination of storytelling, singing, dancing and stand-up comedy. Two individuals recall what is most memorable about their lives, such as belonging to a rowing club as a child or having five husbands. The poignant and sometimes absurdly comical dialogue meanders from one association to the next. Woven into it are Cytter’s incisive metaphors and precise analyses of contemporary society.

14.09. Tuesday

Mannheim

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
Free entry with online ticket

15.09. Wednesday

Mannheim

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
Free entry with online ticket

10:00–20:00

Exhibition on board

Et tout ceci est vrai!
Free entry with online ticket

16:30–17:00

Body Instruments by Nevin Aladağ

Performance, 30 minutes, walk through the urban space
Start: pier MS Evolutie, End: Kunsthalle Mannheim

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

18:00–18:30

Resonanz Raum by Nevin Aladağ

Concert, 30 minutes
Venue: Kunsthalle Mannheim

The Haz'art Trio with Fadhel Boubaker, Jonathan Sell and Dominik Fürstberger will perform in Nevin Aladağ's Resonanz Raum (2020) at the Kunsthalle Mannheim.

19:00–19:30

Eurêka, c'est presque le titre by Marie-Caroline Hominal

Performance, 30 minutes
Venue: Kunsthalle Mannheim

The artist dances a sequence of numbers on a large silver disc of a stage. John Cage and Jean Tinguely appear in a dream, a witch rides a broomstick and an object-creature comes to life. Hominal operates with various found objects that gradually cluster together to form an assemblage. Similarly, one after another the various numbers in this piece cluster together to form a colourful yet harmonious picture of an imaginary, tragicomic world.

20:30–21:10

The Lady of the Lake by Keren Cytter

Performance, 40 minutes, in English
Venue: Kunsthalle Mannheim

This theatre piece consists of a dialogue performed by the actress Fernanda Farah and the actor Damian Rebgetz. The play is a combination of storytelling, singing, dancing and stand-up comedy. Two individuals recall what is most memorable about their lives, such as belonging to a rowing club as a child or having five husbands. The poignant and sometimes absurdly comical dialogue meanders from one association to the next. Woven into it are Cytter’s incisive metaphors and precise analyses of contemporary society.

25.09. Saturday

Basel

17:00–17:30

Body Instruments by Nevin Aladağ

Performance, 30 minutes
Venue: pier MS Evolutie

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

19:00–19:30

Body Instruments by Nevin Aladağ

Performance, 30 minutes
Venue: pier MS Evolutie

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

20:00–20:30

Eurêka, c'est presque le titre by Marie-Caroline Hominal

Performance, 30 minutes
Venue: Museum Tinguely

The artist dances a sequence of numbers on a large silver disc of a stage. John Cage and Jean Tinguely appear in a dream, a witch rides a broomstick and an object-creature comes to life. Hominal operates with various found objects that gradually cluster together to form an assemblage. Similarly, one after another the various numbers in this piece cluster together to form a colourful yet harmonious picture of an imaginary, tragicomic world.

21:00–21:40

The Lady of the Lake by Keren Cytter

Performance, 40 minutes, in English
Venue: Museum Tinguely

This theatre piece consists of a dialogue performed by the actress Fernanda Farah and the actor Damian Rebgetz. The play is a combination of storytelling, singing, dancing and stand-up comedy. Two individuals recall what is most memorable about their lives, such as belonging to a rowing club as a child or having five husbands. The poignant and sometimes absurdly comical dialogue meanders from one association to the next. Woven into it are Cytter’s incisive metaphors and precise analyses of contemporary society.

26.09. Sunday

Basel

11:30–12:00

Body Instruments by Nevin Aladağ

Performance, 30 minutes
Venue: In the Solitude Park

A performer straps musical instruments to his or her body and walks through the urban space with them. The two accordions, bells and drums carried on the head are played by his or her own body movements. What emerges is a piece of experimental music that balances unavoidable sounds, such as those produced by walking, with the poetic tones emanating from the artist’s deliberately initiated movements.

12:00–12:30

Eurêka, c'est presque le titre by Marie-Caroline Hominal

Performance, 30 minutes
Venue: Museum Tinguely

The artist dances a sequence of numbers on a large silver disc of a stage. John Cage and Jean Tinguely appear in a dream, a witch rides a broomstick and an object-creature comes to life. Hominal operates with various found objects that gradually cluster together to form an assemblage. Similarly, one after another the various numbers in this piece cluster together to form a colourful yet harmonious picture of an imaginary, tragicomic world.

13:00–13:40

The Lady of the Lake by Keren Cytter

Performance, 40 minutes, in English
Venue: Museum Tinguely

This theatre piece consists of a dialogue performed by the actress Fernanda Farah and the actor Damian Rebgetz. The play is a combination of storytelling, singing, dancing and stand-up comedy. Two individuals recall what is most memorable about their lives, such as belonging to a rowing club as a child or having five husbands. The poignant and sometimes absurdly comical dialogue meanders from one association to the next. Woven into it are Cytter’s incisive metaphors and precise analyses of contemporary society.